Journal of Applied Mathematics

Stability of the Pexiderized Lobacevski Equation

Gwang Hui Kim

Full-text: Open access

Abstract

The aim of this paper is to investigate the solution and the superstability of the Pexiderized Lobacevski equation f ( ( x + y ) / 2 ) 2 = g ( x ) h ( y ) , where f , g , h : G 2 C are unknown functions on an Abelian semigroup ( G , + ) . The obtained result is a generalization of Gavruta's result in 1994 and Kim's result in 2010.

Article information

Source
J. Appl. Math., Volume 2011 (2011), Article ID 540274, 10 pages.

Dates
First available in Project Euclid: 15 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1331818615

Digital Object Identifier
doi:10.1155/2011/540274

Mathematical Reviews number (MathSciNet)
MR2820078

Zentralblatt MATH identifier
1303.39018

Citation

Kim, Gwang Hui. Stability of the Pexiderized Lobacevski Equation. J. Appl. Math. 2011 (2011), Article ID 540274, 10 pages. doi:10.1155/2011/540274. https://projecteuclid.org/euclid.jam/1331818615


Export citation